MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr.Is for suspect device 2.Please refer to the parent mdr 2249852-2025-00027 for suspect device 1.
 
Event or Problem Description
Complaint was submitted through clinical data collection.Limited information provided and it is unlikely additional information surrounding the event or patient will be provided.Patient went for posterolateral spine surgery on (b)(6) 2025.Two units (from two different lots) of the bia-gen bioactive moldable bone graft matrix were used on the patient in vertebrae location l4-l5.The bia-gen was also mixed with an autograft and allograft (not collagen matrix, inc.Products; specific product information not provided).There were also l2-l5 pedicle screws and rods used during the initial procedure (not collagen matrix, inc products).Customer confirmed there were no complications noted during implantation and the product performed excellent.At the scheduled 3-month follow-up visit, an unexpected adverse event was reported on (b)(6) 2025, in which the patient went outside and hit his head.The laceration site became infected.The customer did not categorize this as a serious adverse event.The patient was prescribed keflex for the infection and sutures and staples were used to close the laceration.The customer confirmed this event was not related to the intervention.No further details surrounding patient outcome or patient status will be provided.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22413170
Report Number2249852-2025-00028
Device Sequence Number9692378
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110(17)260331(10)MCCBASAN230101
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN230101
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown